# SDR YENA2018100560494

- Difficulty date: May 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 46,124 hours, 16,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON EXTERNAL SKIN BTW FR69 TO FR70 AND BTW STR29R TO STR30R OUTFLOW VALVE AREA ON LOWER FUSELAGE; REF. NRC-2018-159008 W/O 909857. PERFORMED REPAIR ON EXTERNAL SKIN BTW FR69 TO 70 AND BTW STR 29R TO STR 30R OUTFLOW VALVEON LOWER FUSELAGE IAW SRM 53-41-11-300-004.
